Alert archive / California / Frost Advisories in 2015

Frost Advisory 9, NWS San Diego, CA

November 27, 2015Riverside County, San Diego County, California

NWS San Diego, CA issued this frost advisory at Nov 27, 2015, 12:20 PM PST for Riverside County, San Diego County, California. It took effect at Nov 28, 2015, 1:00 AM PST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Nov 27, 2015, 12:20 PM PST (20:20 UTC)
In effect from
Nov 28, 2015, 1:00 AM PST
Expired
Nov 28, 2015, 8:00 AM PST
In force
7 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Diego County, CA

The radar

The San Diego radar (KNKX), 80 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 8.3 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2015-11-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 27 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2015-11-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
27 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
660 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

276 
WWUS76 KSGX 272020
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1220 PM PST FRI NOV 27 2015

...FREEZE CONDITIONS LIKELY OVERNIGHT TONIGHT AND POSSIBLE AGAIN
OVERNIGHT SATURDAY NIGHT FOR THE HIGH DESERTS AND INLAND EMPIRE...

...FROST ADVISORY FOR PORTIONS OF THE SAN DIEGO COUNTY VALLEYS AND
LOWER DESERTS LATE TONIGHT THROUGH SATURDAY MORNING...

...POSSIBLE FREEZE CONDITIONS FOR THE CENTRAL AND EASTERN SAN
DIEGO COUNTY VALLEYS OVERNIGHT SATURDAY NIGHT...

.A COLD AIR MASS...MOSTLY CLEAR SKIES AND DRIER CONDITIONS WILL
RESULT IN COLD WEATHER DURING THE OVERNIGHT HOURS TONIGHT FOR
PORTIONS OF THE DESERTS AND VALLEYS...WITH FROSTS AND FREEZES
LIKELY. TEMPERATURES THIS COLD CAN CAUSE CAUSE HARM TO
UNPROTECTED CROPS...PLANTS...AND BE DANGEROUS TO PETS. FROST AND
FREEZE CONDITIONS WILL BE POSSIBLE AGAIN OVERNIGHT SATURDAY NIGHT. 

CAZ048-060-280600-
/O.UPG.KSGX.FZ.A.0003.151128T0900Z-151128T1600Z/
/O.NEW.KSGX.FZ.W.0003.151128T0900Z-151128T1600Z/
/O.CON.KSGX.FZ.A.0004.151129T0900Z-151129T1600Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
APPLE AND LUCERNE VALLEYS-
1220 PM PST FRI NOV 27 2015

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM PST SATURDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM PST SATURDAY. THE
FREEZE WATCH FOR LATE TONIGHT THROUGH SATURDAY MORNING IS NO
LONGER IN EFFECT...HOWEVER A FREEZE WATCH REMAINS IN EFFECT FOR
LATE SATURDAY NIGHT THROUGH SUNDAY MORNING.

* LOCATION...HIGH DESERTS...INCLUDING APPLE VALLEY...HESPERIA AND
  VICTORVILLE. THE CENTRAL AND EASTERN INLAND EMPIRE... INCLUDING
  TEMECULA...HEMET...PERRIS...MORENO VALLEY AND LAKE ELSINORE.
  LOCAL FROST CONDITIONS POSSIBLE ELSEWHERE IN THE INLAND EMPIRE.

* DURATION...A FEW TO SEVERAL HOURS OF SUB-FREEZING TEMPERATURES.

* TEMPERATURE...22 TO 28 DEGREES IN THE HIGH DESERTS. 29 TO 32 
  DEGREES IN THE CENTRAL AND EASTERN INLAND EMPIRE. 

* IMPACTS...TEMPERATURES THIS LOW CAN HARM UNPROTECTED CROPS... 
  SENSITIVE PLANTS...AND PETS. 

* OUTLOOK...SUNDAY NIGHT THROUGH MONDAY MORNING MAY BE SIMILARLY
  COLD IN THESE AREAS. HOWEVER...SOME WARMING IS EXPECTED MONDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.
PROTECTIVE MEASURES TO SAVE CROPS AND SENSITIVE VEGETATION SHOULD
BE TAKEN. VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A
HOUSE OR BARN.

&&

$$

CAZ050-280600-
/O.UPG.KSGX.FZ.A.0003.151128T0900Z-151128T1600Z/
/O.NEW.KSGX.FR.Y.0009.151128T0900Z-151128T1600Z/
/O.CON.KSGX.FZ.A.0004.151129T0900Z-151129T1600Z/
SAN DIEGO COUNTY VALLEYS-
1220 PM PST FRI NOV 27 2015

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM PST SATURDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM PST SATURDAY. THE
FREEZE WATCH FOR LATE TONIGHT THROUGH SATURDAY MORNING IS NO
LONGER IN EFFECT...HOWEVER A FREEZE WATCH REMAINS IN EFFECT FOR
LATE SATURDAY NIGHT THROUGH SUNDAY MORNING.

* LOCATION...CENTRAL AND EASTERN SAN DIEGO COUNTY VALLEYS... 
  INCLUDING VALLEY CENTER...RAMONA...JAMUL...ALPINE...RAINBOW... 
  AND SAN DIEGO COUNTRY ESTATES. 

* TEMPERATURE LATE TONIGHT THROUGH SATURDAY MORNING...33 TO 36
  DEGREES.

* TEMPERATURE LATE SATURDAY NIGHT THROUGH SUNDAY MORNING...27 TO
  33 DEGREES.

* IMPACTS...TEMPERATURES THIS LOW CAN HARM UNPROTECTED CROPS... 
  SENSITIVE PLANTS...AND PETS. 

* OUTLOOK...SUNDAY NIGHT THROUGH MONDAY MORNING MAY BE SIMILARLY
  COLD IN THESE AREAS. HOWEVER...SOME WARMING IS EXPECTED MONDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.
PROTECTIVE MEASURES TO SAVE CROPS AND SENSITIVE VEGETATION SHOULD
BE TAKEN. VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A
HOUSE OR BARN.

&&

$$

CAZ061-062-065-280600-
/O.NEW.KSGX.FR.Y.0009.151128T0900Z-151128T1600Z/
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
SAN GORGONIO PASS NEAR BANNING-
1220 PM PST FRI NOV 27 2015

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM PST SATURDAY. 

* LOCATION...SAN GORGONIO PASS...COACHELLA VALLEY AND THE BORREGO
  DESERT.

* TEMPERATURE...33 TO 36 DEGREES FOR COLDER PORTIONS OF THE
  DESERTS.  

* IMPACTS...TEMPERATURES THIS LOW CAN DAMAGE UNPROTECTED CROPS AND
  SENSITIVE PLANTS.

* OUTLOOK...SUNDAY NIGHT THROUGH MONDAY MORNING MAY BE SIMILARLY
  COLD IN THESE AREAS. HOWEVER...SOME WARMING IS EXPECTED MONDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

HARRISON
3 follow-up statements
690 
WWUS76 KSGX 280540
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
940 PM PST FRI NOV 27 2015

...FREEZE CONDITIONS LIKELY OVERNIGHT TONIGHT AND POSSIBLE AGAIN
OVERNIGHT SATURDAY NIGHT FOR THE HIGH DESERTS AND INLAND EMPIRE...

...FROST ADVISORY FOR PORTIONS OF THE SAN DIEGO COUNTY VALLEYS
AND LOWER DESERTS LATE TONIGHT THROUGH SATURDAY MORNING...

...POSSIBLE FREEZE CONDITIONS FOR THE CENTRAL AND EASTERN SAN
DIEGO COUNTY VALLEYS OVERNIGHT SATURDAY NIGHT...

.A COLD AIR MASS...MOSTLY CLEAR SKIES AND DRIER CONDITIONS WILL
RESULT IN COLD NIGHTS OVER PORTIONS OF THE DESERTS AND VALLEYS
WHERE FROSTS AND FREEZES ARE LIKELY. TEMPERATURES THIS COLD CAN
CAUSE CAUSE HARM TO UNPROTECTED CROPS...PLANTS...AND BE DANGEROUS
TO PETS. FROST AND FREEZE CONDITIONS WILL BE POSSIBLE AGAIN SATURDAY
NIGHT.

CAZ048-060-281400-
/O.CON.KSGX.FZ.W.0003.151128T0900Z-151128T1600Z/
/O.CON.KSGX.FZ.A.0004.151129T0900Z-151129T1600Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
APPLE AND LUCERNE VALLEYS-
940 PM PST FRI NOV 27 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM PST
SATURDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

* LOCATION...HIGH DESERTS...INCLUDING APPLE VALLEY...HESPERIA 
  AND VICTORVILLE. THE CENTRAL AND EASTERN INLAND EMPIRE... 
  INCLUDING TEMECULA...HEMET...PERRIS...MORENO VALLEY AND LAKE 
  ELSINORE. LOCAL FROST CONDITIONS POSSIBLE ELSEWHERE IN THE 
  INLAND EMPIRE. 

* DURATION...SEVERAL HOURS OF SUB-FREEZING TEMPERATURES.

* TEMPERATURE...22 TO 28 DEGREES IN THE HIGH DESERTS. 29 TO 32 
  DEGREES IN THE CENTRAL AND EASTERN INLAND EMPIRE. 

* IMPACTS...TEMPERATURES THIS LOW CAN HARM UNPROTECTED CROPS... 
  SENSITIVE PLANTS...AND PETS. 

* OUTLOOK...SUNDAY NIGHT THROUGH MONDAY MORNING MAY BE SIMILARLY 
  COLD IN THESE AREAS. HOWEVER...SOME WARMING IS EXPECTED MONDAY 
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.
PROTECTIVE MEASURES TO SAVE CROPS AND SENSITIVE VEGETATION SHOULD
BE TAKEN. VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A
HOUSE OR BARN.

&&

$$

CAZ050-281400-
/O.CON.KSGX.FR.Y.0009.151128T0900Z-151128T1600Z/
/O.CON.KSGX.FZ.A.0004.151129T0900Z-151129T1600Z/
SAN DIEGO COUNTY VALLEYS-
940 PM PST FRI NOV 27 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM PST
SATURDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

* LOCATION...CENTRAL AND EASTERN SAN DIEGO COUNTY VALLEYS... 
  INCLUDING VALLEY CENTER...RAMONA...JAMUL...ALPINE...RAINBOW... 
  AND SAN DIEGO COUNTRY ESTATES. 

* TEMPERATURE LATE TONIGHT THROUGH SATURDAY MORNING...33 TO 36 
  DEGREES. 

* TEMPERATURE LATE SATURDAY NIGHT THROUGH SUNDAY MORNING...27 TO 
  33 DEGREES. 

* IMPACTS...TEMPERATURES THIS LOW CAN HARM UNPROTECTED CROPS... 
  SENSITIVE PLANTS...AND PETS. 

* OUTLOOK...SUNDAY NIGHT THROUGH MONDAY MORNING MAY BE SIMILARLY 
  COLD IN THESE AREAS. HOWEVER...SOME WARMING IS EXPECTED MONDAY 
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.
PROTECTIVE MEASURES TO SAVE CROPS AND SENSITIVE VEGETATION SHOULD
BE TAKEN. VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A
HOUSE OR BARN.

&&

$$

CAZ061-062-065-281400-
/O.CON.KSGX.FR.Y.0009.151128T0900Z-151128T1600Z/
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
SAN GORGONIO PASS NEAR BANNING-
940 PM PST FRI NOV 27 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM PST
SATURDAY...

* LOCATION...SAN GORGONIO PASS...COACHELLA VALLEY AND THE 
  BORREGO DESERT. 

* TEMPERATURE...33 TO 36 DEGREES FOR COLDER PORTIONS OF THE 
  DESERTS. 

* IMPACTS...TEMPERATURES THIS LOW CAN DAMAGE UNPROTECTED CROPS 
  AND SENSITIVE PLANTS. 

* OUTLOOK...SUNDAY NIGHT THROUGH MONDAY MORNING MAY BE SIMILARLY 
  COLD IN THESE AREAS. HOWEVER...SOME WARMING IS EXPECTED MONDAY 
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MOEDE
514 
WWUS76 KSGX 281206
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
406 AM PST SAT NOV 28 2015

...FREEZE WARNING THIS MORNING FOR THE HIGH DESERTS AND INLAND
EMPIRE...

...FROST ADVISORY THIS MORNING FOR PORTIONS OF THE SAN DIEGO
COUNTY VALLEYS AND LOWER DESERTS...

...FREEZE WATCH LATE TONIGHT FOR THE CENTRAL AND EASTERN SAN
DIEGO COUNTY VALLEYS...

.A COLD AIR MASS AND DRIER CONDITIONS WILL RESULT IN COLD NIGHTS
OVER PORTIONS OF THE DESERTS AND VALLEYS...WHERE FROSTS AND
FREEZES WILL BE POSSIBLE.

CAZ048-060-282130-
/O.CON.KSGX.FZ.W.0003.000000T0000Z-151128T1600Z/
/O.CON.KSGX.FZ.A.0004.151129T0900Z-151129T1600Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
APPLE AND LUCERNE VALLEYS-
406 AM PST SAT NOV 28 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING...

* LOCATION...HIGH DESERTS...INCLUDING APPLE VALLEY...HESPERIA 
  AND VICTORVILLE. THE CENTRAL AND EASTERN INLAND EMPIRE... 
  INCLUDING TEMECULA...HEMET...PERRIS...MORENO VALLEY AND LAKE 
  ELSINORE. LOCAL FROST CONDITIONS POSSIBLE ELSEWHERE IN THE 
  INLAND EMPIRE. 

* DURATION...SEVERAL HOURS OF SUB-FREEZING TEMPERATURES.

* TEMPERATURE...22 TO 28 DEGREES IN THE HIGH DESERTS. 29 TO 32 
  DEGREES IN THE CENTRAL AND EASTERN INLAND EMPIRE. 

* IMPACTS...TEMPERATURES THIS LOW CAN HARM UNPROTECTED CROPS... 
  SENSITIVE PLANTS...AND PETS. 

* OUTLOOK...SUNDAY NIGHT THROUGH MONDAY MORNING MAY BE SIMILARLY
  COLD IN THESE AREAS. HOWEVER...SOME WARMING IS EXPECTED BY MONDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.
PROTECTIVE MEASURES TO SAVE CROPS AND SENSITIVE VEGETATION SHOULD
BE TAKEN. VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A
HOUSE OR BARN.

&&

$$

CAZ050-282130-
/O.CON.KSGX.FR.Y.0009.000000T0000Z-151128T1600Z/
/O.CON.KSGX.FZ.A.0004.151129T0900Z-151129T1600Z/
SAN DIEGO COUNTY VALLEYS-
406 AM PST SAT NOV 28 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING...

* LOCATION...CENTRAL AND EASTERN SAN DIEGO COUNTY VALLEYS... 
  INCLUDING VALLEY CENTER...RAMONA...JAMUL...ALPINE...RAINBOW... 
  AND SAN DIEGO COUNTRY ESTATES. 

* TEMPERATURE LATE TONIGHT THROUGH SATURDAY MORNING...33 TO 36 
  DEGREES. 

* TEMPERATURE LATE SATURDAY NIGHT THROUGH SUNDAY MORNING...27 TO 
  33 DEGREES. 

* IMPACTS...TEMPERATURES THIS LOW CAN HARM UNPROTECTED CROPS... 
  SENSITIVE PLANTS...AND PETS. 

* OUTLOOK...SUNDAY NIGHT THROUGH MONDAY MORNING MAY BE SIMILARLY
  COLD IN THESE AREAS. HOWEVER...SOME WARMING IS EXPECTED BY MONDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.
PROTECTIVE MEASURES TO SAVE CROPS AND SENSITIVE VEGETATION SHOULD
BE TAKEN. VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A
HOUSE OR BARN.

&&

$$

CAZ061-062-065-281600-
/O.CON.KSGX.FR.Y.0009.000000T0000Z-151128T1600Z/
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
SAN GORGONIO PASS NEAR BANNING-
406 AM PST SAT NOV 28 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...

* LOCATION...SAN GORGONIO PASS...COACHELLA VALLEY AND THE 
  BORREGO DESERT. 

* TEMPERATURE...33 TO 36 DEGREES FOR COLDER PORTIONS OF THE 
  DESERTS. 

* IMPACTS...TEMPERATURES THIS LOW CAN DAMAGE UNPROTECTED CROPS 
  AND SENSITIVE PLANTS. 

* OUTLOOK...SUNDAY NIGHT THROUGH MONDAY MORNING MAY BE SIMILARLY
  COLD IN THESE AREAS. HOWEVER...SOME WARMING IS EXPECTED BY MONDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

JMB
320 
WWUS76 KSGX 281600
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
800 AM PST SAT NOV 28 2015

...FREEZE WATCH LATE TONIGHT FOR THE CENTRAL AND EASTERN SAN
DIEGO COUNTY VALLEYS...

.A COLD AIR MASS AND DRIER CONDITIONS WILL RESULT IN COLD NIGHTS
OVER PORTIONS OF THE DESERTS AND VALLEYS...WHERE FROSTS AND
FREEZES WILL BE POSSIBLE.

CAZ048-060-290000-
/O.EXP.KSGX.FZ.W.0003.000000T0000Z-151128T1600Z/
/O.CON.KSGX.FZ.A.0004.151129T0900Z-151129T1600Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
APPLE AND LUCERNE VALLEYS-
800 AM PST SAT NOV 28 2015

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING...
...FREEZE WARNING WILL EXPIRE AT 8 AM PST THIS MORNING...

* LOCATION...HIGH DESERTS...INCLUDING APPLE VALLEY...HESPERIA 
  AND VICTORVILLE. THE CENTRAL AND EASTERN INLAND EMPIRE... 
  INCLUDING TEMECULA...HEMET...PERRIS...MORENO VALLEY AND LAKE 
  ELSINORE. LOCAL FROST CONDITIONS POSSIBLE ELSEWHERE IN THE 
  INLAND EMPIRE. 

* TIMING...MOST AREAS HAVE RISEN ABOVE FREEZING THIS MORNING SO
  THE FREEZE WARNING WILL EXPIRE AT 8 AM. HOWEVER...THE FREEZE
  WATCH REMAINS IN EFFECT FOR TONIGHT DUE TO SEVERAL HOURS OF SUB-
  FREEZING TEMPERATURES EXPECTED.

* TEMPERATURE...22 TO 28 DEGREES IN THE HIGH DESERTS. 29 TO 32 
  DEGREES IN THE CENTRAL AND EASTERN INLAND EMPIRE. 

* IMPACTS...TEMPERATURES THIS LOW CAN HARM UNPROTECTED CROPS... 
  SENSITIVE PLANTS...AND PETS. 

* OUTLOOK...SUNDAY NIGHT THROUGH MONDAY MORNING MAY BE SIMILARLY 
  COLD IN THESE AREAS. HOWEVER...SOME WARMING IS EXPECTED BY 
  MONDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.
PROTECTIVE MEASURES TO SAVE CROPS AND SENSITIVE VEGETATION SHOULD
BE TAKEN. VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A
HOUSE OR BARN.

&&

$$

CAZ050-290000-
/O.EXP.KSGX.FR.Y.0009.000000T0000Z-151128T1600Z/
/O.CON.KSGX.FZ.A.0004.151129T0900Z-151129T1600Z/
SAN DIEGO COUNTY VALLEYS-
800 AM PST SAT NOV 28 2015

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING...
...FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING...

* LOCATION...CENTRAL AND EASTERN SAN DIEGO COUNTY VALLEYS...
  INCLUDING VALLEY CENTER...RAMONA...JAMUL...ALPINE...RAINBOW...
  AND SAN DIEGO COUNTRY ESTATES.

* TIMING...MOST AREAS HAVE RISEN ABOVE FREEZING THIS MORNING SO
  THE FREEZE WARNING WILL EXPIRE AT 8 AM. HOWEVER...THE FREEZE
  WATCH REMAINS IN EFFECT FOR TONIGHT DUE TO SEVERAL HOURS OF NEAR-
  FREEZING TEMPERATURES EXPECTED OVERNIGHT.

* TEMPERATURE LATE TONIGHT THROUGH SUNDAY MORNING...27 TO 33
  DEGREES.

* IMPACTS...TEMPERATURES THIS LOW CAN HARM UNPROTECTED CROPS... 
  SENSITIVE PLANTS...AND PETS. 

* OUTLOOK...SUNDAY NIGHT THROUGH MONDAY MORNING MAY BE SIMILARLY 
  COLD IN THESE AREAS. HOWEVER...SOME WARMING IS EXPECTED BY 
  MONDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.
PROTECTIVE MEASURES TO SAVE CROPS AND SENSITIVE VEGETATION SHOULD
BE TAKEN. VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A
HOUSE OR BARN.

&&

$$

CAZ061-062-065-281700-
/O.EXP.KSGX.FR.Y.0009.000000T0000Z-151128T1600Z/
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
SAN GORGONIO PASS NEAR BANNING-
800 AM PST SAT NOV 28 2015

...FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING...

TEMPERATURES IN MOST AREAS HAVE RISEN ABOVE FREEZING.
THEREFORE...THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE AT 8 AM. 

$$

JJT

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this frost advisory went out at Nov 27, 9:06 AM PST, 3 hours 14 minutes earlier.

Area forecast discussion, Nov 27, 9:06 AM PST, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
906 AM PST FRI NOV 27 2015

.SYNOPSIS...
A COLD LOW PRESSURE SYSTEM CENTERED OVER THE GREAT BASIN...WILL
KEEP THE WEATHER VERY COOL OR DOWNRIGHT COLD THROUGH THE HOLIDAY
WEEKEND. SCATTERED SHOWERS WILL CONTINUE TODAY MAINLY FOR SAN DIEGO
COUNTY...TAPERING OFF TOWARDS EVENING FOR AREAS ALONG AND WEST OF
THE MOUNTAINS. A FEW INCHES OF NEW SNOWFALL ARE LIKELY IN THE
MOUNTAINS AROUND 4000 FEET OR HIGHER...MAINLY IN THE SAN DIEGO AND
RIVERSIDE COUNTY MOUNTAINS. THE NIGHTS WILL BE VERY COLD THIS
WEEKEND WITH BELOW FREEZING TEMPERATURES LIKELY IN PORTIONS OF THE
VALLEYS AND DESERT AREAS. DRY AND WARMER NEXT WEEK AS LOW PRESSURE
DRIFTS EAST WITH WEAK OFFSHORE SURFACE FLOW.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

A STRONG VORT MAX IS CURRENTLY ROTATING AROUND THE GREAT BASIN
TROUGH AND SWOOPING DOWN THROUGH SOUTHERN CALIFORNIA...ACCORDING TO
WATER VAPOR SATELLITE. THIS IS RESULTING IN CLUSTERS OF LIGHT TO
MODERATE SHOWERS MOVING OVER PORTIONS OF THE FORECAST AREA FROM THE
WEST...WITH THE MOST ACTIVITY OCCURRING IN SAN DIEGO COUNTY AS
INDICATED BY LATEST RADAR IMAGERY. RAINFALL AMOUNTS FROM THESE
SHOWERS HAS BEEN MAINLY ON THE ORDER OF 0.03-0.10 INCHES WITH LOCAL
0.20-0.30 INCH AMOUNTS UNDER THE HEAVIEST CELLS. TAKING A LOOK AT
WEB-CAMS AND TEMPERATURES IN THE MOUNTAINS...SNOW LEVELS ARE
CURRENTLY AT AROUND 4000-4500 FEET. AS THE VORT MAX CONTINUES TO
MOVE THROUGH THE REGION...HI-RES MODELS SHOW SCATTERED LIGHT TO
MODERATE SHOWERS CONTINUING...MAINLY OVER AND WEST OF THE SAN DIEGO
COUNTY MOUNTAINS...THROUGH THIS AFTERNOON...WITH SHOWERS GRADUALLY
DISSIPATING IN THE EVENING. SNOW LEVELS LOOK TO STAY AT AROUND 4000-
4500 FEET...OR RISE TO 4500-5000 FEET TODAY...WITH ADDITIONAL SNOW
ACCUMULATIONS OF 2-4 INCHES POSSIBLE IN THE RIVERSIDE AND SAN DIEGO
COUNTY MOUNTAINS...MAINLY ABOVE 4000 FOOT ELEVATION. WINTER WEATHER
ADVISORIES REMAIN IN EFFECT FOR THE SAN DIEGO AND RIVERSIDE COUNTY
MOUNTAINS THROUGH 4 PM. ADDITIONAL PRECIPITATION AMOUNTS OVER THE
RIVERSIDE COUNTY MOUNTAINS AND OVER AND WEST OF THE SAN DIEGO COUNTY
MOUNTAINS LOOK TO BE GENERALLY ABOUT 0.10-0.30 INCHES...WITH A TRACE
TO A TENTH OF AN INCH ELSEWHERE OVER AND WEST OF THE MOUNTAINS. DAY-
TIME HIGH TEMPERATURES TODAY WILL BE ABOUT 10-20 DEGREES BELOW
NORMAL.

SATURDAY AND SUNDAY...THE TROUGH WILL GRADUALLY MOVE OFF TO THE EAST
WITH MAINLY ZONAL FLOW ALOFT FOR MOST OF NEXT WEEK. MEANWHILE...WEAK
OFFSHORE FLOW KICKING IN TONIGHT THROUGH MOST OF NEXT WEEK WILL
BRING DRYING AND VERY GRADUAL WARMING THROUGH THAT PERIOD...WITH DAY-
TIME HIGHS REACHING BACK ABOVE NORMAL BY WEDNESDAY.
HOWEVER...OVERNIGHT LOWS THE NEXT FEW NIGHTS WILL BE BELOW FREEZING
FOR MANY INLAND VALLEY DUE TO THE LINGERING COLD AIR MASS...DRIER
AIR...LIGHT WINDS AND MOSTLY CLEAR SKIES. A FREEZE WATCH REMAINS IN
EFFECT FOR THE HIGH DESERTS...CENTRAL/EASTERN INLAND EMPIRE AND THE
EASTERN SAN DIEGO COUNTY VALLEYS FOR OVERNIGHT TONIGHT AND OVERNIGHT
SATURDAY. THE MAIN FACTOR THAT MIGHT LIMIT HOW MUCH COOLING OCCURS
TONIGHT IS HOW FAST THINGS DRY OUT IN THE VALLEYS. IF TOO MUCH
MOISTURE LINGERS OVERNIGHT...THEN THAT WOULD RESULT IN HIGHER THAN
EXPECTED TEMPERATURES. WILL TAKE A LOOK AT THE LATEST GUIDANCE AND
SEE IF THE WATCH NEEDS TO BE UPGRADED TO A WARNING FOR THOSE AREAS
FOR TONIGHT...OR IF A FROST ADVISORY IS MORE APPROPRIATE. A FROST
ADVISORY MAY BE NECESSARY FOR THE LOWER DESERTS AS WELL. BY
OVERNIGHT MONDAY...TEMPERATURES MAY BE HIGH ENOUGH WHERE FROST AND
FREEZE WILL NO LONGER BE A CONCERN.

IN THE EXTENDED...ONSHORE FLOW LOOKS LIKE IT WILL RETURN
THURSDAY...WITH A TROUGH MOVING THROUGH SOUTHERN CALIFORNIA ON
FRIDAY. THE ECMWF SPITS OUT SOME PRECIPITATION WITH THIS
TROUGH...WHILE THE GFS IS MOSTLY DRY.

&&

.AVIATION...
271700Z...COAST/VALLEYS/MTNS...SCT/BKN CLOUDS...WITH BASES 3500 TO
6000 FT MSL AND TOPS NEAR 9000 FT MSL...WILL CONTINUE THROUGH THIS
AFTERNOON. SKIES THIS EVENING WILL BECOME SKC-SCT...WITH GREATEST
CLOUD COVERAGE NEAR THE MTNS. -SHRA WILL BE POSSIBLE THROUGH THIS
AFTERNOON...WITH GREATEST COVERAGE IN SAN DIEGO COUNTY. ABOVE 4000
FT MSL...SCATTERED SNOW SHOWERS AND CLOUDS INTERSECTING TERRAIN WILL
REDUCE SFC VIS TO LESS THAN 1 SM AT TIMES TODAY.

DESERTS...FEW-BKN AT OR ABOVE 10000 FT MSL WITH UNRESTRICTED VIS
THROUGH SAT MORNING.

&&

.MARINE...
900 AM...SCATTERED SHOWERS WILL CONTINUE THROUGH THIS AFTERNOON. NO
HAZARDOUS MARINE CONDITIONS ARE EXPECTED SATURDAY THROUGH WEDNESDAY.

&&

.BEACHES...
900 AM...ASTRONOMICAL HIGH TIDES NEAR 7.3 FEET AT 915 AM THIS
MORNING WILL CREATE A THREAT OF MINOR COASTAL FLOODING. A COASTAL
FLOOD ADVISORY REMAINS IN EFFECT FOR COASTAL ORANGE AND SAN DIEGO
COUNTIES THROUGH NOON. STRONG RIP CURRENTS WILL LIKELY OCCUR DURING
THE TRANSITION FROM HIGH TO LOW TIDE FRIDAY MORNING. CONDITIONS WILL
IMPROVE LATER TODAY.

&&

.SKYWARN...
SKYWARN ACTIVATION IS NOT REQUESTED. HOWEVER WEATHER SPOTTERS ARE
ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...WINTER WEATHER ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR
     RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS.

     FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
     APPLE AND LUCERNE VALLEYS-SAN BERNARDINO AND RIVERSIDE
     COUNTY VALLEYS-THE INLAND EMPIRE-SAN DIEGO COUNTY VALLEYS.

     FREEZE WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR
     APPLE AND LUCERNE VALLEYS-SAN BERNARDINO AND RIVERSIDE
     COUNTY VALLEYS-THE INLAND EMPIRE-SAN DIEGO COUNTY VALLEYS.

     COASTAL FLOOD ADVISORY UNTIL NOON PST TODAY FOR ORANGE COUNTY
     COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS.

PZ...NONE.
&&

PUBLIC...HARRISON
AVIATION/MARINE/BEACHES...JJT

In the hours before

Local storm report, Nov 27, 6:55 AM PST, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
655 AM PST FRI NOV 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     SNOW             8 NE PAUMA VALLEY       33.39N 116.88W
11/27/2015  M3.0 INCH        SAN DIEGO          CA   TRAINED SPOTTER

            TRAINED SPOTTER NEAR PALOMAR MOUNTAIN AT 5600 FEET.

&&

JABRO
Local storm report, Nov 27, 9:10 AM PST, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
910 AM PST FRI NOV 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     SNOW             RUNNING SPRINGS         34.21N 117.11W
11/27/2015  E4.0 INCH        SAN BERNARDINO     CA   TRAINED SPOTTER

            3 TO 4 INCHES OF SNOW IN THE PAST 24 HOURS

0905 AM     SNOW             3 N SANTA ROSA MOUNTAIN 33.59N 116.45W
11/27/2015  E4.0 INCH        RIVERSIDE          CA   TRAINED SPOTTER

            3 TO 4 INCHES OF SNOW IN THE PAST 24 HOURS

0905 AM     SNOW             3 NW BIG BEAR LAKE      34.27N 116.93W
11/27/2015  E4.0 INCH        SAN BERNARDINO     CA   PUBLIC

            12 HOUR SNOWFALL

&&

JTAEGER

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 11:09 PM PSTWinter Weather AdvisorySGXRiverside, San Diego20 hr
Nov 27, 4:42 AM PSTFreeze WatchSGXRiverside, San Bernardino, San Diego32 hr
Nov 27, 12:20 PM PSTFreeze WarningSGXRiverside, San Bernardino20 hr

Nearby

Frost Advisories in California, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.